• 2020

    Research article (journal)

    Danielova-Zaharieva, M., Trede, M., & Wilfling, B. (2020). Bayesian semiparametric multivariate stochastic volatility with application. Econometric Reviews, 39(9), 947–970.
    More details BibTeX Full text DOI

  • 2017

    Working paper

    Danielova, Z. M., Trede, M., & Wilfling, B. (2017). Bayesian semiparameric multivariate stochastic volatility with an application to international volatility co-movements. In CQE-Working-Papers: Vol. 62/2017. University of Muenster: Center for Quantitative Economics (CQE), University of Muenster.
    More details BibTeX